On the quantification of uniform properties.

Lowen, Robert; Windels, Bart

Commentationes Mathematicae Universitatis Carolinae (1997)

  • Volume: 38, Issue: 4, page 749-759
  • ISSN: 0010-2628

How to cite


Lowen, Robert, and Windels, Bart. "On the quantification of uniform properties.." Commentationes Mathematicae Universitatis Carolinae 38.4 (1997): 749-759. <http://eudml.org/doc/120302>.

author = {Lowen, Robert, Windels, Bart},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {approach uniform space; totally bounded space; complete uniform space},
language = {eng},
number = {4},
pages = {749-759},
publisher = {Mathematical Institute of Charles University},
title = {On the quantification of uniform properties.},
url = {http://eudml.org/doc/120302},
volume = {38},
year = {1997},

AU - Lowen, Robert
AU - Windels, Bart
TI - On the quantification of uniform properties.
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1997
PB - Mathematical Institute of Charles University
VL - 38
IS - 4
SP - 749
EP - 759
LA - eng
KW - approach uniform space; totally bounded space; complete uniform space
UR - http://eudml.org/doc/120302
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.